Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne go away

  • entries
    11
  • comments
    12
  • views
    3660

Day 127...month 5.

lilem13

403 views

I haven't posted for a while because not much has changed. I switched to Absorica a little over a month ago and noticed a little bit more joint discomfort and some dryer skin/lips. I continue to break out pretty consistently. They are still spots under the skin that turn into inflammed, painful whiteheads. Pretty rare that I get a cyst. I do get some smaller whiteheads that go away pretty fast. The hyperpigmentation is just awful. My derm still thinks i'm having too much activity for this late in the course. I'm debating starting spironolactone as well. Definitely thought things would be better...anyone else still having breakouts this late in the course?



1 Comment


Can't fully answer your question since I have never taken accutane but I am on spironolactone and I feel like it is doing some good. My dose is low right now, only 25mg a day. Next month my dose goes up if my labs are normal for blood potassium levels. Anyhow, Peace!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×